Advertisement

Topology and Geometric Group Theory

Ohio State University, Columbus, USA, 2010–2011

  • Michael W. Davis
  • James Fowler
  • Jean-François Lafont
  • Ian J. Leary

Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 184)

Table of contents

  1. Front Matter
    Pages i-xi
  2. Daniel Juan-Pineda, Luis Jorge Sánchez Saldaña
    Pages 33-43
  3. Pierre-Emmanuel Caprace, Bertrand Rémy
    Pages 143-151
  4. Peter H. Kropholler
    Pages 153-171
  5. Back Matter
    Pages 173-174

About these proceedings

Introduction

This book presents articles at the interface of two active areas of research: classical topology and the relatively new field of geometric group theory. It includes two long survey articles, one on proofs of the Farrell–Jones conjectures, and the other on ends of spaces and groups. In 2010–2011, Ohio State University (OSU) hosted a special year in topology and geometric group theory. Over the course of the year, there were seminars, workshops, short weekend conferences, and a major conference out of which this book resulted.

Four other research articles complement these surveys, making this book ideal for graduate students and established mathematicians interested in entering this area of research.


Keywords

57-06, 20-06 Farrell-Jones Conjectures CAT(0) cube complex classifying space ends of a space group cohomology geometric group theory OSU Special Year

Editors and affiliations

  • Michael W. Davis
    • 1
  • James Fowler
    • 2
  • Jean-François Lafont
    • 3
  • Ian J. Leary
    • 4
  1. 1.Department of MathematicsOhio State UniversityColumbusUSA
  2. 2.Department of MathematicsOhio State UniversityColumbusUSA
  3. 3.Department of MathematicsOhio State University Department of MathematicsColumbusUSA
  4. 4.Mathematical SciencesUniversity of SouthamptonSouthamptonUnited Kingdom

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-319-43674-6
  • Copyright Information Springer International Publishing Switzerland 2016
  • Publisher Name Springer, Cham
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-3-319-43673-9
  • Online ISBN 978-3-319-43674-6
  • Series Print ISSN 2194-1009
  • Series Online ISSN 2194-1017
  • Buy this book on publisher's site